Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lower abdominal pain, aggravates during urination and bowel movements, urine test showed pus cells. What could it be?

Hello I had a diagnostic laparoscopy 24 days ago which found no reason for my heavy and painful periods.They also fitted a mirena coil. Since then I have been having lower abdominal/ pelvic pain which increases when I got to the toilet (both urine and bowel) Yesterday I had my urine tested and it showed pus cells so was given three day course of antibiotics and urine was sent for analysis Today I have extreme abdominal pain which was so severe this morning I contemplated calling an ambulance. It did subside but is still there periodically especially when I move or try to open my bowels what could this be?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello. Welcome to hcm.
Pain after mirena is most commonly due to perforation and you need to immedietly visit ER and undergo ultrasound scan or laproscopy to confirm and/remove mirena. Delayed will be life threatening.
Other reasons might be due to infection,pre existing uterine pathology but emergency causes should be ruled out first and treated.
All the best
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor